MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number RTLREB18DDA-SF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by a caretaker, who stated that he "was pushing man in this wheelchair when the front fork and wheel broke and the chair tipped." the caretaker reported that he was able to catch the end user before the end user hit the floor.There was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297, chuqiao road
no.39, hengtong road
zhenjiang city, jiangsu 21200 9
CH  212009
MDR Report Key16902498
Report Number2438477-2023-00050
Device Sequence Number5372000
Product Code IOR
UDI-Device Identifier00822383270005
UDI-Public00822383270005
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2023
Report Date (Section F) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTLREB18DDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2023
Device Age4 YR
Date Report to Manufacturer05/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight54 KG
Date Report Sent to FDA05/10/2023